# SDR SWAA2024051084220

- Difficulty date: May 10, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 56,988 hours, 36,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMX BATTERY PACK M01672 FAILS CAPACITANCE CHECK<[01] 01 - REMOVED AND REPLACED EMX BATT PACK M01672 PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)]
